See Alike in...

Alike App

Browser

Acepace

631d

Hi beautiful souls. I hope you all are well. I had my second breakthrough seizure in two months, so will likely be losing driving privileges. I am trying to be calm and accepting but anxiety and concern of being a burden is still creeping in a little. I have been moody post ictal and feel really bad about it. I am currently on Keppra, and don't want to change meds again as I tend to have bad side effects. Anyone have experience/advice in regards to loosing driving AGAIN and changing meds again?

Top reply
    • Taintedoctopus28

      627d

      I understand your struggle. I get seizures at least once a month so I never got the chance to learn how to drive. (I got diagnosed at 14) it's hard to accept that you have to rely on others, feeling like a burden is the worst. As for the meds, I personally had issues with Keppra making me very moody. How long have you been taking them?

    • Taintedoctopus28

      627d

      I understand your struggle. I get seizures at least once a month so I never got the chance to learn how to drive. (I got diagnosed at 14) it's hard to accept that you have to rely on others, feeling like a burden is the worst. As for the meds, I personally had issues with Keppra making me very moody. How long have you been taking them?

    • Neferteari

      628d

      👍

    • Marilumoo

      630d

      I just had my first seizure on May 19th and haven't been allowed to drive since 😔 it's been really hard to cope with as my car is one of my favorite things...

      • Acepace

        629d

        @Marilumoo I am sorry - it is really hard. I hope you can drive again soon. I had my first seizure a few years ago and couldn't drive for almost a year. The seizures got controlled and I could drive again (until this seizure but hopefully someday I will drive again). I hope you can drive your car again someday! I'll be hoping that for you. Wishing you the best on your journey-please don't hesitate to reach out. We're all here for each other 🤗

    • Neferteari

      631d

      I definitely know how that feels I tried epilepsy medication from 1992 up until 1998 the medication made my hair fall out I was told that I cannot drive so I have to depend on people to take me places it really sucks

      • Acepace

        629d

        @Neferteari knowing you understand is a blessing- I do so hope you can drive again someday. Thank you for your reply! I'm so sorry for your experience with meds. That sucks. We can all support each other through this. I am sure you are not a burden and have much to offer those who drive you

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion